Some properties of free topological groups
Matematičeskie zametki, Tome 37 (1985) no. 1, pp. 110-118
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1985_37_1_a13,
author = {M. G. Tkachenko},
title = {Some properties of free topological groups},
journal = {Matemati\v{c}eskie zametki},
pages = {110--118},
year = {1985},
volume = {37},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1985_37_1_a13/}
}
M. G. Tkachenko. Some properties of free topological groups. Matematičeskie zametki, Tome 37 (1985) no. 1, pp. 110-118. http://geodesic.mathdoc.fr/item/MZM_1985_37_1_a13/